# SDR DALA2021080204355

- Difficulty date: July 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,876 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 ERA 592558-14AD ISSUED FOR REPAIR TO STA 1640 RH FRAME CRACK. CORRECTIVE ACTION: REF ERA 592558-14AD REV ORG. (1860286)
